# SDR HALA20240311064

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N227HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9223
- Aircraft time: 12,273 hours, 2,808 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS-ON ARRIVAL DESENDING THRU 12,000 ECAM GEN 2 FAULT. COMPLETE ECAM ACTIONS GEN 2 FAULT STILL ILLUMINATED. STARTED APU. REMOVED AND REPLACED RH IDG IAW AMM 24-21-51-400-803-A UP TO AND INCLUDING STAEP 4. A. (15) (H). 12570/25041, 03/08/24.. NEED TO CONTINUE. ACCOMPLISHED AMM 24/21-51-400-803-A STEP 4B THRU 4F. 13113 3/8/24.. NEED TO CONTINUE AT STEP 4G. REFER TO LOG 1000005/1 FOR OPS CK OF IDG #2 GEN CHG FOR STEP 4G ON. VERIFICATION FLIGHT FOR #2 IDG COMPLETED SATISFACTORY
